# SDR U2RA2020101612

- Difficulty date: July 4, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 323U2303
- Condition: Cracked
- Location: Zone 400
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 54-812-00-01, CRACK NOTED ON NUMBER 1 ENGINE PYLON LEFT AFT FAIRING DOOR INNER SURFACE.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20316-9B.
